# SDR DALA13022563136

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN , L2 DOOR AFT BLANKING PLATE CORRODED. L=3" X W=1.75" D=.005". REMOVED AND TO BE INSTALLED ON WC 2500-6602.
